MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER SEGMENTAL DISTAL FEMORAL COMPONENT SIZE C LEFT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZIMMER SEGMENTAL DISTAL FEMORAL COMPONENT SIZE C LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - zimmer segmental articular surface with segmental hinge post size c 12mm catalog #: 00585003012 lot #: 66068983, zimmer segmental polyethylene insert xt size c catalog #: 00585001396 lot #: 66068979, nexgen fluted stem extension straight precoat 8mm x 130mm catalog #: 00585205009 lot #: 65617232, zimmer segmental proximal tibial component size 3 catalog #: 00585000310 lot #: 63859283, nexgen standard all poly patella size 38mm catalog #: 00597206538 lot #: 64774939, nexgen stem collar 35mm catalog #: 00585204035 lot #: 65466071, nexgen fluted stem extension straight precoat 11mm x 130mm catalog #: 00585205011 lot #: 65055137, nexgen stem collar 25mm catalog #: 00585204025 lot #: 65530735 g2 - report source - foreign: the event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an above knee leg amputation approximately nine (9) months following left knee arthroplasty to address dislocation of the hinge.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4 h6 - component code - proposed code is mechanical (g04) - femur review of radiographs provided confirmed dislocation of the left total knee arthroplasty at the hinge.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIMMER SEGMENTAL DISTAL FEMORAL COMPONENT SIZE C LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19905869
Report Number0001822565-2024-02556
Device Sequence Number18325816
Product Code KRO
UDI-Device Identifier00889024195943
UDI-Public(01)00889024195943(17)330826(10)66069012
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585004301
Device Lot Number66069012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight64 KG